RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Keldysh Institute preprints:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Keldysh Institute preprints, 2014, 028, 36 pages (Mi ipmp1880)  

This article is cited in 3 scientific papers (total in 3 papers)

On multigrid and explicit-iterative methods for parabolic equations

V. T. Zhukov, N. D. Novikova, O. B. Feodoritova


Abstract: Parallel solvers for three-dimensional parabolic equations are required for scalable simulation of diffusion and heat conduction on supercomputers with a large number of processors. Two parallel schemes of numerical integration are studied in this paper. The first one is the implicit scheme, resolved by the multigrid. The second one is based on explicit Chebyshev iterations. The results of numerical experiments are given for model problems including case of discontinuous coefficients. Computations show these techniques provide high parallel efficiency and allow to overcome scalability challenges in preparation for exascale.

Keywords: three-dimensional parabolic equations, multigrid, Chebyshev's iterations, parallel implementation.

Full text: PDF file (1213 kB)
Full text: http:/.../preprint.asp?id=2014-28&lg=r
References: PDF file   HTML file

Citation: V. T. Zhukov, N. D. Novikova, O. B. Feodoritova, “On multigrid and explicit-iterative methods for parabolic equations”, Keldysh Institute preprints, 2014, 028, 36 pp.

Citation in format AMSBIB
\Bibitem{ZhuNovFeo14}
\by V.~T.~Zhukov, N.~D.~Novikova, O.~B.~Feodoritova
\paper On multigrid and explicit-iterative methods for parabolic equations
\jour Keldysh Institute preprints
\yr 2014
\papernumber 028
\totalpages 36
\mathnet{http://mi.mathnet.ru/ipmp1880}


Linking options:
  • http://mi.mathnet.ru/eng/ipmp1880
  • http://mi.mathnet.ru/eng/ipmp/y2014/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. T. Zhukov, N. D. Novikova, O. B. Feodoritova, “O primenenii mnogosetochnogo i yavno-iteratsionnogo metodov k resheniyu parabolicheskikh uravnenii s anizotropnymi razryvnymi koeffitsientami”, Preprinty IPM im. M. V. Keldysha, 2014, 085, 24 pp.  mathnet
    2. V. T. Zhukov, N. D. Novikova, O. B. Feodoritova, “Multigrid method for elliptic equations with anisotropic discontinuous coefficients”, Comput. Math. Math. Phys., 55:7 (2015), 1150–1163  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. V. T. Zhukov, N. D. Novikova, O. B. Feodoritova, “On the solution of evolution equations based on multigrid and explicit iterative methods”, Comput. Math. Math. Phys., 55:8 (2015), 1276–1289  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Препринты Института прикладной математики им. М. В. Келдыша РАН
    Number of views:
    This page:126
    Full text:58
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020